Alert archive / Alabama / Flash Flood Warnings in 2025
Flash Flood Warning 5, NWS Mobile, AL
NWS Mobile, AL issued this flash flood warning at Mar 30, 2025, 3:43 PM CDT for Baldwin County, Alabama; Escambia County, Florida. It was in force for 4 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 30, 2025, 3:43 PM CDT (20:43 UTC)
- Expired
- Mar 30, 2025, 8:00 PM CDT
- In force
- 4 hr
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Baldwin County, AL, Escambia County, FL
The radar
The Mobile radar (KMOB), 89 km from the middle of the area, began a volume at 20:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 30, 8:00 PM CDT | FLOOD | 2 Ssw Robertsdale, AL | Water flowing over County Road 65 north of County Road 48. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 8.7 hours before the alert went out and 231 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1280 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 532 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 197 m²/s²
- 0-3 km storm-relative helicity
- 249 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 3.9
The text
As transmitted.
709
WGUS54 KMOB 302043
FFWMOB
ALC003-FLC033-302345-
/O.NEW.KMOB.FF.W.0005.250330T2043Z-250330T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Mobile AL
343 PM CDT Sun Mar 30 2025
The National Weather Service in Mobile has issued a
* Flash Flood Warning for...
Southern Baldwin County in southwestern Alabama...
Central Escambia County in northwestern Florida...
* Until 645 PM CDT.
* At 343 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2 and 3 inches of rain
have fallen. Additional rainfall amounts of 2 to 3 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Ferry Pass, Brent, Ensley, Daphne, Fairhope, Gonzalez,
Robertsdale, Point Clear, Loxley, Summerdale, Silverhill, Elsanor,
Seminole, Rosinton, Beulah, Marlow, Clay City, Cantonment, Ramsey
Beach and River Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3062 8726 3057 8722 3061 8723 3061 8722
3058 8721 3057 8721 3056 8721 3055 8720
3056 8719 3046 8710 3041 8795 3065 8792
FLASH FLOOD...RADAR INDICATED
$$
RD1 follow-up statement
005
WGUS54 KMOB 302300
FFWMOB
ALC003-FLC033-310100-
/O.EXT.KMOB.FF.W.0005.000000T0000Z-250331T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Mobile AL
600 PM CDT Sun Mar 30 2025
The National Weather Service in Mobile has extended the
* Flash Flood Warning for...
Southern Baldwin County in southwestern Alabama...
Central Escambia County in northwestern Florida...
* Until 800 PM CDT.
* At 600 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 4 and 5 inches of rain
have fallen. Additional rainfall amounts of 1 to 2 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Ferry Pass, Brent, Ensley, Daphne, Fairhope, Gonzalez,
Robertsdale, Point Clear, Loxley, Summerdale, Silverhill, Elsanor,
Seminole, Rosinton, Beulah, Marlow, Clay City, Cantonment, Ramsey
Beach and River Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3062 8726 3057 8722 3061 8723 3061 8722
3058 8721 3057 8721 3056 8721 3055 8720
3056 8719 3046 8710 3041 8795 3065 8792
FLASH FLOOD...RADAR INDICATED
$$
RDWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this flash flood warning went out at Mar 30, 10:29 AM CDT, 5 hours 14 minutes earlier.
Area forecast discussion, Mar 30, 10:29 AM CDT, 5 hours 14 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
1029 AM CDT Sun Mar 30 2025
...New Discussion...
.DISCUSSION...
Issued at 1029 AM CDT Sun Mar 30 2025
Mesoscale Update...Things this morning have become rather
interesting across the coastal areas as storms have formed along a
subtle boundary extending from southeastern MS across mobile and
Baldwin counties into the western Florida panhandle. Looking at
the environment across the area, there are some things that catch
our eye. While deep layer shear is relatively on the weaker side,
current KMOB radar vertical wind profile shows roughly 30 knots of
0-6km bulk shear which is enough for transient supercellular
structures along this boundary. Couple this with a rather curved
streamwise low level hodograph and weak storm inflow around 20 to
25 knots and we are well into what we would consider to be an
environment favorable for the Gulf coast mini spinny or mini
supercell environment. We have already noticed a couple of
rotating storms across southern Mobile and Baldwin this morning
along the boundary. Given this environment, a brief window has
developed for the potential of a tornado or two across the I-10
corridor. While not expected to be a widespread threat, the best
rule of thumb along the Gulf coast is to never trust a boundary.
One limiting factor is rather poor low level instability profile
this morning that might limit low level stretching enough to
prevent a more confident risk. The best window for a tornado is
roughly from now through noontime.
During the afternoon, concerns likely turn to a flash flooding
risk across the same areas as upper level diffluence overspreads
the area. Convective coverage is expected to increase along the
boundary this afternoon and with overall storm motions to be slow
nearly boundary parallel some training is expected across the I-10
corridor, deep tropical moisture profiles will support warm rain
processes which tends to result in rather impressive rain rates.
High res guidance appears to support this as some guidance shows
areas along and south of I-10 receiving a rather quick 3 to 5
inches with some locally higher amounts. While recently drier
conditions will likely limit the flooding potential, heavy rain
rates with our poor drainage coastal communities could result in
flash flooding. Storms should subside by early evening as the
subtle diffluence lifts out and shortwave ridging builds in
temporarily. Then our attention turns to Monday's severe weather.
BB-8
&&
.AVIATION...
(12Z TAFS)
Issued at 624 AM CDT Sun Mar 30 2025
IFR/MVFR ceilings prevail over the area this morning then improve
to MVFR/VFR ceilings this afternoon. Ceilings then lower to IFR
tonight. Showers and storms gradually develop across the area
today then diminish late this afternoon and end by the early
evening hours. A line of showers and storms is anticipated to
advance into the northwestern portion of the area late tonight.
Southeasterly winds 5 to 10 knots become southerly today with a
similar flow persisting through much of tonight. /29
&&
.MARINE...
Issued at 353 AM CDT Sun Mar 30 2025
Light to moderate southeasterly winds become southerly tonight
then southwesterly on Monday. Winds become northerly Monday night
as a cold front moves through, then a light southeasterly flow
returns on Tuesday. The onshore flow becomes moderate to
occasionally strong for Wednesday and Thursday. Will need to
monitor for fog development tonight, including potential dense
fog development. Small craft should occasionally exercise caution
mainly from Wednesday into Thursday morning. Winds and seas will
be higher near storms. /29
&&
.PRELIMINARY POINT TEMPS/POPS...
Mobile 66 81 59 80 67 83 69 84 / 20 90 10 10 0 0 0 0
Pensacola 68 77 64 77 69 78 70 79 / 10 80 10 10 0 0 0 0
Destin 67 75 64 77 69 78 70 79 / 20 80 10 10 0 0 0 0
Evergreen 64 80 55 83 64 86 65 88 / 20 90 10 20 10 0 0 10
Waynesboro 63 82 52 82 65 87 68 87 / 60 90 10 20 10 10 10 10
Camden 63 78 52 80 64 86 66 87 / 30 90 10 20 10 0 0 10
Crestview 64 80 58 82 64 84 65 84 / 10 90 10 10 0 0 0 0
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk through Monday afternoon for ALZ265-266.
FL...High Rip Current Risk through Monday afternoon for FLZ202-204-
206.
MS...None.
GM...None.
&&
This product is also available on the web at:
www.weather.gov/mobIn the hours before
Special weather statement, Mar 30, 1:36 PM CDT, 2 hours 7 minutes before
Special Weather Statement
National Weather Service Mobile AL
136 PM CDT Sun Mar 30 2025
FLZ201-301930-
Escambia Inland FL-
136 PM CDT Sun Mar 30 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN ESCAMBIA COUNTY
THROUGH 230 PM CDT...
At 136 PM CDT, Doppler radar was tracking a strong thunderstorm 11
miles east of Bay Minette, moving east at 15 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of northwestern
Escambia County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3080 8757 3082 8760 3084 8762 3090 8762
3090 8758 3093 8739 3078 8740
TIME...MOT...LOC 1836Z 264DEG 11KT 3085 8758
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
RDSpecial weather statement, Mar 30, 2:07 PM CDT, 1 hour 36 minutes before
Special Weather Statement
National Weather Service Mobile AL
207 PM CDT Sun Mar 30 2025
ALZ264-FLZ201-301945-
Baldwin Central AL-Escambia Inland FL-
207 PM CDT Sun Mar 30 2025
...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL BALDWIN AND WEST
CENTRAL ESCAMBIA COUNTIES THROUGH 245 PM CDT...
At 206 PM CDT, Doppler radar was tracking a strong thunderstorm 12
miles west of Molino, or 15 miles northeast of Loxley, moving east at
10 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Molino.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3068 8763 3079 8758 3079 8756 3080 8756
3077 8731 3073 8731 3058 8739
TIME...MOT...LOC 1906Z 291DEG 10KT 3072 8753
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
RDSpecial weather statement, Mar 30, 3:04 PM CDT, 39 minutes before
Special Weather Statement
National Weather Service Mobile AL
304 PM CDT Sun Mar 30 2025
ALZ264-FLZ201>204-302100-
Baldwin Central AL-Escambia Inland FL-Santa Rosa Coastal FL-
Escambia Coastal FL-Santa Rosa Inland FL-
304 PM CDT Sun Mar 30 2025
...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL BALDWIN...WEST
CENTRAL SANTA ROSA AND CENTRAL ESCAMBIA COUNTIES THROUGH 400 PM
CDT...
At 304 PM CDT, Doppler radar was tracking a strong thunderstorm 6
miles southwest of Molino, or 7 miles northwest of Gonzalez, moving
east at 10 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Ensley, Molino, and Gonzalez.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3061 8755 3078 8744 3070 8712 3049 8724
TIME...MOT...LOC 2004Z 291DEG 10KT 3066 8739
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
RDThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 9:25 AM CDT | Special Weather Statement | MOB | Baldwin | 50 min |
| Mar 30, 9:37 AM CDT | Severe Thunderstorm Warning | MOB | Baldwin | 38 min |
| Mar 30, 9:57 AM CDT | Areal Flood Advisory | MOB | Baldwin | 3 hr |
| Mar 30, 10:56 AM CDT | Areal Flood Advisory | MOB | Mobile | 3 hr |
| Mar 30, 12:09 PM CDT | Special Marine Warning | MOB | 36 min | |
| Mar 30, 12:30 PM CDT | Areal Flood Advisory | MOB | Baldwin | 3 hr |
| Mar 30, 1:00 PM CDT | Tornado Warning | MOB | Baldwin | 30 min |
| Mar 30, 1:23 PM CDT | Flash Flood Warning | MOB | Baldwin | 4 hr |
| Mar 30, 1:36 PM CDT | Special Weather Statement | MOB | Baldwin | 54 min |
| Mar 30, 1:41 PM CDT | Areal Flood Advisory | MOB | Mobile | 3 hr |
| Mar 30, 2:35 PM CDT | Flash Flood Warning | MOB | Baldwin | 3 hr |
| Mar 30, 2:55 PM CDT | Flash Flood Warning | MOB | Baldwin | 3 hr |
| Mar 30, 3:51 PM CDT | Marine Dense Fog Advisory | MOB | 18 hr | |
| Mar 30, 4:01 PM CDT | Special Marine Warning | MOB | 89 min | |
| Mar 30, 5:03 PM CDT | Special Marine Warning | MOB | 72 min | |
| Mar 30, 5:28 PM CDT | River Flood Warning | MOB | Baldwin | 50 hr |
| Mar 30, 5:53 PM CDT | Areal Flood Advisory | MOB | Baldwin | 3 hr |
| Mar 30, 6:06 PM CDT | Special Marine Warning | MOB | 84 min | |
| Mar 30, 6:22 PM CDT | Special Marine Warning | MOB | 83 min | |
| Mar 30, 2:07 PM CDT | Special Weather Statement | MOB | Escambia | 38 min |
| Mar 30, 3:04 PM CDT | Special Weather Statement | MOB | Escambia | 56 min |
| Mar 30, 3:58 PM CDT | Special Weather Statement | MOB | Escambia | 62 min |
| Mar 30, 4:21 PM CDT | Flash Flood Warning | MOB | Escambia | 4 hr |
| Mar 30, 4:49 PM CDT | Special Weather Statement | MOB | Santa Rosa | 56 min |
| Mar 30, 5:38 PM CDT | Flash Flood Warning | MOB | Santa Rosa | 3 hr |
Nearby
Flash Flood Warnings in Alabama, 2025Flash Flood Warnings in Florida, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.